# SDR HALA2009041600151

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,706 hours, 4,679 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Recirc Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R RECIRC FAN EICAS ILLUMINATED ON DESCENT.  PERFORMED BFIM 21-51-00 FIG 103, NO DEFECTS NOTED.  INSPECTED FAN FOR CONDITION AND SECURITY.  NO DEFECTS NOTED, OPERATED FAN ALL OPS AND INDICATION NORMAL.
